# SDR IPXA12574973

- Difficulty date: July 31, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 21,912 hours, 14,775 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102496
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 520 RT, FRAME DAMAGED 5 INCHES ABOVE CREASE BEAM.  REPAIRED IAW EA 120932 AND EO B757-5310-48269-A.
